# SDR DALA2020030201506

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 93,835 hours, 12,842 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1606 - DIV - TO YUL - DUE TO CREW O2 DOWN TO 20PSI. CORRECTIVE ACTION: SERVICED OXYGEN BOTTLE, FOUND PRESSURE DROP SLIGHTLY AFTER 8 HOURS, SWAPPED CAPTAIN'S OXYGEN MASK AND DEFERRED PER MEL 25-11-02D-ATL REPLACED LEFT OBSERVER'S OXYGEN SUPPLY LINE AND CAPTAIN'S OXYGEN MASK. LP 6378074
